# SDR DALA2024100409701

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB ANGLE AND DOOR JAMB WEB BTW STA Y=200-210 AND X=56 AT FWD PASSENGER DOOR JAMB (L1). SUMMARY OF NRC 00450: CORROSION LEVEL 2. DOOR JAMB ANGLE WAS REPLACED AND DOOR JAMB WEB BTW STA Y=200-210 AND X=56 AT FWD PASSENGER DOOR JAMB WAS REPAIRED PER ER/A 620717-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR AND PRI 620717-14 REV 1. ASSOCIATED ER/A 14-620717 ADDED FOR AC 9528. (LP #0590428)
